MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BLUSELECT 9.0, SUCTIONAID, CUFFED, NON-FEN, 1/EA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BLUSELECT 9.0, SUCTIONAID, CUFFED, NON-FEN, 1/EA; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/870/090
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the bluselect suction aid tracheostomy tube exhibited a defect near the flange (neck plate) attachment point, resulting in the tube becoming nearly detached.A replacement tube was provided after the issue was identified.According to the patient's assistants, the issue was not attributed to handling error.There was patient involvement; however, no injury was reported.This report captures the two of two occurrences.
 
Additional Manufacturer Narrative
D3 - postal code, h3, h6: updated.D3 - zip code: must be blank.The suspect product was not returned for evaluation as it was discarded.However, a photo of the sample was provided.The device history record was reviewed and was confirmed that there were no anomalies noted.The lot history review was performed, and it was confirmed that there were no previous conformities noted.Observation of the photo confirmed that there was a defect near the attachment point at the flange or neck plate and a crack was observed on the port.The allegation made by the complainant was confirmed.However, the probable root cause of the event was unable to be determined.
 
Additional Manufacturer Narrative
D3 - postal code, h6: updated.D3 - zip code: must be blank.The supplemental record was created to correct the following field: 'h3 - device evaluation by manufacturer' and is changed from 'yes' to 'no'.

Brand Name
BLUSELECT 9.0, SUCTIONAID, CUFFED, NON-FEN, 1/EA
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25482048
Report Number3012307300-2026-06002
Device Sequence Number13392200
Product Code BTO
UDI-Device Identifier15019517078022
UDI-Public(01)15019517078022(17)300820(10)6131496
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/870/090
Device Lot Number6131496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/23/2026
06/23/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/08/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown